| Model Number |
1504-00-126 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Primary operative notes (b)(6) 2017 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized x2.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2019 indicate the patient received a left total knee revision due to mechanical loosening.Upon entering the joint, the femoral component was noted to be loose at the cement to implant interface.The femoral, tibial and insert components were revised with competitor product.The patella was left unrevised, no indication of deficiency with the patella, insert or tibial base.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2017.Dor: (b)(6) 2019.Left knee.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.